# SDR C2XA09IA202

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 18,588 hours, 9,753 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE1
- Condition: Misaligned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2581, THE CREW REPORTED A BAGGAGE DOOR OPEN INDICATION DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT VERIFIED THE DOOR AS CLOSED AND PLACED THE INDICATION ON MEL.  ON 08/12/09 MAINTENANCE ADJUSTED THE BAGGAGE DOOR MICRO SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
